# SDR CALA2023081802561

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Lh Cont Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CONTINUITY FITTING CRACKED,  PERFORMED REPAIR BY REPLACING THE LH CONTINUITY FITTING AND REAP PLYING SURFACE PROTECTION IAW ECRA 5310-08193 CAT A REPAIR NO RE INSP REQ.
